# SDR SWAA2015090343471

- Difficulty date: July 29, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,232 hours, 58,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL CHEM MILL SKIN CRACKED AT BS 907, BETWEEN STRINGER 4R TO 5R.  REPAIRED SKIN IAW SRM.
